# SDR CALA2022011000076

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 66,250 hours, 26,810 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D5348005121200
- Condition: Cracked
- Location: Fr66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT VT AREOSOACE BFM DURING C-1 CHECK REF NR0021094 ROTO PROBE OF RH FR66 #5 DOOR STOP FITTING HOLE D1 FOUND CRACK INDICA TION. PLUG & WASHER IAW SRM 53-73-12-001. RE-INSTALLED DOORSTOP FITTIN EMBODIMENT 33000FC (FH NOT RELAVENT) SUBSEQUENT INSP AT INTERVAL 51-10-08 & ROTOTEST REF AMM 53-41-00 IAW SRI 53-41-12-205-009 G #5 IAW SRM 51-42-11. INSP THRESHOLD FROM TIME OF ADL REPAIR S OF 10700FC (FH NOT RELAVENT) INSP METHOD HFEC REF TO NTM WORK ACCOMPLISHED ON VT NR0021094 REAMED HOLE D1 TO .394" IAW SRM53-41-12-300-010 FINAL DIM .421" NO CRACK NOTED IAW NTM 51-10-01 PT6. FABBED & INSTALLED FREEZE REF SRI 53-41-12-205-009 INSPECT THRESHOLD FROM TIME OF TOMC-APPROVAL FROM SC1ELBYC COMMENT ADL/REPAIR EMBODIMENT 33000 FC (FH NOT RELEVANT) SUBSEQUENT INSPECTION AT INTERVALS 10700 FC (FH NOT REVELANT) INSPECTION METHOD NTM 51-10-08 (REF AMM 53-41-00) APPLICABLE TO FR66. TOMC APPROVES DIP. QC REVIEWED QC REVIEWED RECORDS UPDATE RECORDS UPDATE INIT: 33,000 FC (FROM REPAIR EMBODIMENT) WILL ITO TO RIR(-4301) RIR: INTERVALS 10,700 FC...LN/U253409
